# SDR DXTA2024050911719

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N471QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500771
- Aircraft time: 396 hours, 298 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Lt Wing Le
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING WING LEADING EDGE: LEFT WING, ABOUT MIDWAY OUT, NEAR FUEL CAP.   WE HIT A LARGE BIRD IN FLIGHT, AND THERE ARE DENTS RIGHT WHERE IT HIT.  REMOVED DENTED LH WING OUTER LEADING EDGE PANEL ASSY P/N: 505-12700-417, S/N: F043017566, REPLACED WITH A CUSTOMER SUPPLIED NEW ASSY P/N: 505-12700-417, S/N: 0001295598, AND OPS CKD NORMAL REF AMM 57-40-00.
